# SDR 95ZZZX5251

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228N
- Make and model: Beech 60
- Aircraft serial: 031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6000100201
- Condition: Failed
- Location: Hyd System
- Part time: 494 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC TUBE LOCATED BETWEEN HYD RESERVOIR AND EXTERNAL SERVICE RETURN FITTING RUPTURED IN-FLIGHT.  ACFT LANDED WITHOUT DAMAGE EXCEPT FOR A BLOWN NR 4 TIRE WHEN EMERG BRAKING APPLIED.  SUBMITTER SUSPECTS THIS LINE WAS WEAKENED BY REPEATED THERMAL EXPANSION OF HYD FLUID TRAPPED BETWEEN CHECK VALVE AND EXTERNAL FITTING.  THIS LINE COULD NOT THEN HANDLE THE EXCESS PRESSURE WHEN THE RT ENG DRIVEN HYD PUMP FAILED TO SELF-REGULATE AND CAUSED AN OVER PRESSURE CONDITION.  LEARJET ALERT SB A60-29-2 IN WORK.  MAIL OUT DUE MID-OCTOBER, 1995.
